HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Irregular Periods From Last 5 Months. Please Give A Call

default
Posted on Thu, 23 Jun 2022
Question: irregular periods from last 5 months.
please give a call if possible
doctor
Answered by Dr. Chakravarthy Mazumdar (3 hours later)
Brief Answer:
As explained below

Detailed Answer:
Hello, and welcome to 'Ask a Doctor'.

Thanks for posting your query. I have gone through your query . Irregular periods can be due to stress, anemic or hormone imbalance, multivitamin deficiency etc, which requires a detailed investigation follow by treatment which are prescription drugs and should be taken after a gynaecologist check up.

Meanwhile you can take Tab. Becadexamin(multivitmain) once daily for 30 days and follow a good diet and lifestyle practices. Deep breathing exercises.

I hope this helps. Please feel free to discuss further if any.
Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 2241 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Irregular Periods From Last 5 Months. Please Give A Call

Brief Answer: As explained below Detailed Answer: Hello, and welcome to 'Ask a Doctor'. Thanks for posting your query. I have gone through your query . Irregular periods can be due to stress, anemic or hormone imbalance, multivitamin deficiency etc, which requires a detailed investigation follow by treatment which are prescription drugs and should be taken after a gynaecologist check up. Meanwhile you can take Tab. Becadexamin(multivitmain) once daily for 30 days and follow a good diet and lifestyle practices. Deep breathing exercises. I hope this helps. Please feel free to discuss further if any. Regards,